# SDR SWAA2016022349266

- Difficulty date: February 16, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 58,104 hours, 33,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD SKIN WEB CRACKED, AT BS 1016, STRINGER 7R.  REPAIRED WEB IAW EA.
